Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Increase in the refractor error recently in a year

Increase in the refractor error recently in a year. Please help???
I am a software engineer. I am having refractive error and I am using glasses for the same. Recently I had undergone checkup for the error at an optometrist and the readings are RE -5.5 SPH and -1.5 CY 10 degree Axis and 615 VA; LE -4.5 SPH and -1.5 CYL axis 150 degree and 615 VA. The readings have increased by 1.5 since last year. I was advised a change of glasses. I had changed my glasses a week later. But when ever I have used the new pair of glasses I get bad headaches. And I am comfortable with my old glasses. Can some one please suggest me what may be the reason for this??
Asked On : Sat, 9 Jan 2010
Answers:  5 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi... Why was the check up done in the first place?? Did you a vision problem at all or was it just done as a routine.. If done as a routine then those reports may be wrong... If you are still confused then why don't you get it checked it again and see how it goes then... Alll the best....:)

Answered: Sat, 9 Jan 2010
  User's Response
Hi.. Since you are not comfortable with your new glasses, the present findings may be an error.
Answered: Mon, 18 Jan 2010
  User's Response

I would be better to get the evaluation done by an good ophthalmologist.
Answered: Mon, 18 Jan 2010
  User's Response

Any problems in the retina has to be evaluated too that may be the cause for the blurring of the vision. This has to be considered as a possibility in view of your occupation.
Answered: Mon, 18 Jan 2010
  User's Response

The ophthalmologist can be able to give you the better results.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor